Alert archive / Utah / Flash Flood Warnings in 2006
Flash Flood Warning 20, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jul 31, 2006, 12:42 AM MDT for Washington County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2006, 12:42 AM MDT (06:42 UTC)
- Expired
- Jul 31, 2006, 3:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
County Washington County, UT
The radar
The Cedar City radar (KICX), 31 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 2:50 AM MDT | HEAVY RAIN 2.89 | 2 Wnw Zion Np Narrows, UT | PRECIPITATION FELL IN THREE HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 6.7 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KSLC 310643 FFWSLC UTC053-310945- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1242 AM MDT MON JUL 31 2006 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL WASHINGTON COUNTY IN UTAH... * UNTIL 345 AM MDT. * AT 1241 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER ZION NATIONAL PARK IN WASHINGTON COUNTY. FLOODING WILL OCCUR ALONG LITTLE AND NORTH CREEKS...WHICH FEED THROUGH THE TOWN OF VIRGIN INTO THE VIRGIN RIVER. ENOUGH RAINFALL COULD FALL ON THE NORTH FORK OF THE VIRGIN RIVER TO POSSIBLY FLOOD THE NARROWS IN ZION NATIONAL PARK. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3746 11317 3727 11321 3719 11290 3746 11290 $$ HALL
1 follow-up statement
000 WGUS75 KSLC 310811 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 211 AM MDT MON JUL 31 2006 UTC053-310945- WASHINGTON UT- 211 AM MDT MON JUL 31 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM MDT FOR EAST CENTRAL WASHINGTON COUNTY... AT 209 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER ZION NATIONAL PARK. OVER 2 INCHES OF RAINFALL HAS OCCURRED IN THE UPPER REACHES OF THE LITTLE AND NORTH CREEKS IN TWO HOURS...AND THE WARNING MAY NEED TO BE EXTENDED AS IT WILL TAKE SOME TIME FOR THE WATER TO REACH THE VIRGIN RIVER. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. LAT...LON 3746 11317 3727 11321 3719 11290 3746 11290 $$ HALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 10:40 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 30, 10:40 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1040 PM MDT SUN JUL 30 2006 .SYNOPSIS...UPPER HIGH WILL CONTINUE TO MOVE EAST AND SETTLE OVER THE PLAINS STATES OVER THE NEXT COUPLE OF DAYS. AIRMASS WILL REMAIN MOIST INTO THE EARLY PART OF THE WEEK. A PACIFIC COLD FRONT WILL MOVE THROUGH NORTHERN UTAH BY EARLY TUESDAY. && .DISCUSSION...LOW LEVEL BOUNDARY STALLED IN VERY MOIST AND UNSTABLE AIR MASS (PW VALUES 1.2+ INCHES) AND COMBINATION OF UPPER TROUGH SLOWLY PRESSING EAST ACROSS SOUTH CENTRAL UTAH CONTINUES STRONG THUNDERSTORMS WITH VERY HEAVY RAIN OVER CEDAR BREAKS AREA AND INTO PARTS OF KANE COUNTY AGAIN. RADAR ESTIMATES ARE HUGE IN THIS ARE WITH LARGE AREA OF 1 TO 3 INCHES AND LOCALLY HIGHER ON THE WEST SLOPE. CONTINUE WARNING FOR SMALL AREA AND SMALL STREAM FLOOD ADVISORY FOR LARGER AREA. MESOHIGH OVER SOUTHWEST UTAH SPREADING SOUTHERLY FLOW BACK UP TO DELTA THIS HOUR SO OLD BOUNDARY GETTING HARD TO LOCATE. WATER VAPOR HAS WELL DEFINED SUBIDENCE OVER DIXIE AREA WITH SOUTHWEST FLOW ALOFT INCREASING AHEAD OF THE APPROACHING EASTERN NEVADA DISTURBANCE. OLD UPPER LOW SPINNING OVER NEW MEXICO CREATES A DEFORMATION AXIS NOW OVER EASTERN UTAH AND KANE COUNTY. 810 PM DISCUSSION... UPPER TROUGH AND ASSOCIATED LOW LEVEL BOUNDARY WIND SHIFT CONTINUES TO PRESS ACROSS CENTRAL UTAH THIS EVENING. THIS BOUNDARY PRODUCED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN NORTHEAST UTAH THIS MORNING AND TIMED WITH THE HEATING OF THE DAY BROUGHT SCATTERED THUNDERSTORMS TO UTAH THIS AFTERNOON FROM PROVO TO EVANSTON SOUTHWARD. NORTHWEST OF THIS LINE THE AIR MASS STABILIZED THROUGH THE AFTERNOON DUE TO NVA DRYING AND SUBSIDENCE IN THE WAKE OF THE UPPER TROUGH. STRONGEST STORMS ASSOCIATED WITH TERRAIN AND AIDED FROM UPPER LEVEL TROUGH OCCURRED FROM LOA TO BRIAN HEAD AND ACROSS MUCH OF KANE COUNTY. FLASH FLOOD WARNING CONTINUES FOR KANE COUNTY THIS HOUR WHERE RADAR ESTIMATES A LARGE ARE OF 1 TO 2 INCHES WITH MANY 3+ INCH MAXES OVER THE GRAND STAIRCASE. 00Z NAM CAPTURED THIS WELL. CURRENTLY STRONG STORMS CONTINUE TO PRODUCE HEAVY RAIN NEAR KODACHROME AND NEAR CEDAR BREAKS...JUST SOUTH OF A LOW LEVEL BOUNDARY OBSERVED FROM THE SAN RAFAEL SWELL TO SOUTHWEST UTAH...AND AHEAD OF THE UPPER TROUGH AXIS. ACTIVITY WILL GRADUALLY DECREASE WITH UPPER TROUGH PRESSING EAST AND LOSS OF HEATING...BUT SOME ACTIVITY PERSISTING IN THE SOUTHERN PART OF UTAH. A SEPARATE SHORT WAVE TROUGH IS OVER EASTERN NEVADA...THIS IS PROGGED TO LIFT NORTHEAST ACROSS WESTERN UTAH LATER TONIGHT AND BACK THE MEAN FLOW TO SOUTHWEST. THIS WILL GENERATE SCATTERED CONVECTION OVER WESTERN UTAH THIS EVENING...WITH PRECIPITABLE WATER PLUME RETURNING BACK TO THE IDAHO BORDER AND GSL REGION LATE TONIGHT AND MONDAY MORNING. UPDATED EARLIER TO REMOVE WEATHER IN NORTHWEST UTAH EXCEPT NEAR THE WYOMING AND NEVADA BORDERS. LEFT LOW CHANCES AFTER MIDNIGHT FOR THE RETURN SURGE OF MOISTURE AFTER MIDNIGHT SPREADING NORTH ACROSS NORTHERN UTAH. HOWEVER MOST OF THIS WILL BE MID AND UPPER LEVEL CLOUDS AND SCATTERED CONVECTION MAY HOLD OFF UNTIL LATE TONIGHT AND MONDAY MORNING IN THE NORTH...IT WILL AFFECT THE WESTERN DESERTS TONIGHT. CLOUDS AND SCATTERED PRECIPITATION WILL ADVECT ACROSS NORTHERN UTAH WITH THIS NEXT WAVE OVERNIGHT AND MONDAY MORNING. BROAD PACIFIC TROUGH MOVING INTO THE NORTHWEST COAST WILL DROP A COLD FRONT ACROSS NORTHERN UTAH MONDAY NIGHT. AHEAD OF THIS...SOUTH FLOW ALOFT WILL INCREASE ON MONDAY AND SPREAD MOISTURE BACK TO THE IDAHO BORDER. SIMILAR AIR MASS TEMPERATURES ON MONDAY AND HEATING OF THE DAY WILL REDEVELOP CONVECTION OVER THE SPINE OF UTAH...BUT FASTER MORNING STORMS...ESPECIALLY NORTH AREAS. THE MORNING SHORT WAVE TROUGH LIFTS ACROSS CENTRAL UTAH AND INTO FAR NORTHERN UTAH BY MIDDAY. OLD LOW LEVEL BOUNDARY IN THE SOUTH PROG TO SLOWLY LIFT NORTH INTO SOUTH CENTRAL UTAH PER 00Z NAM. MODERATE UPPER TROUGH CROSSES NORTHERN UTAH MONDAY NIGHT WITH GOOD PERIOD OF DYNAMICS AND BAROCLINIC ZONE MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHERN UTAH. THIS SWEEPS ACROSS THE REST OF UTAH TUESDAY AFTERNOON WITH DRYING FROM THE NORTHWEST. WARMING TREND LATTER HALF OF THE WEEK. && .AVIATION...NORMAL DRAINAGE WIND. 10 PERCENT CHANCE OF SHOWERS LATE TONIGHT AND MONDAY MORNING. && .FIRE WEATHER...DRIER AIR WORKED ITS WAY INTO NORTHWEST SECTIONS THIS AFTERNOON. FARTHER SOUTH DEEP MOISTURE REMAINS AND WETTING RAINS WILL OCCUR WITH ANY STORMS THROUGH MONDAY. COOLER TEMPERATURES WILL FILTER IN FROM NORTHWEST TO SOUTHEAST STARTING MONDAY NIGHT AND ESPECIALLY ON TUESDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && TARDY
Hazardous weather outlook, Jul 30, 7:00 AM MDT, 17 hours 42 minutes before
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
In the hours before
Local storm report, Jul 30, 8:43 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
843 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT AMATEUR RADIO
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
&&
ATARDYLocal storm report, Jul 30, 9:19 PM MDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
919 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
&&
ATARDYLocal storm report, Jul 30, 10:13 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1013 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
&&
ATARDYLocal storm report, Jul 30, 11:39 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1139 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS.
&&
ATARDYLocal storm report, Jul 30, 11:42 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1142 PM MDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LOA 38.40N 111.64W
07/30/2006 M1.00 INCH WAYNE UT EMERGENCY MNGR
RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
FLOODING
0330 PM FLASH FLOOD 5 S HELPER 39.62N 110.86W
07/30/2006 CARBON UT BROADCAST MEDIA
GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.
0430 PM FLASH FLOOD 15 SE CANNONVILLE 37.41N 111.86W
07/30/2006 KANE UT TRAINED SPOTTER
KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
RAINFALL.
0820 PM HEAVY RAIN 6 E CEDAR CITY 37.69N 112.96W
07/30/2006 E0.00 INCH IRON UT EMERGENCY MNGR
HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
CLOSED DUE TO DEBRIS.
0900 PM FLASH FLOOD 5 E CEDAR CITY 37.69N 112.98W
07/30/2006 IRON UT OFFICIAL NWS OBS
COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
OF 2-4 INCHES RAIN.
&&
ATARDYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:25 PM MDT | Flash Flood Warning | SLC | Kane | 2 hr |
| Jul 30, 8:56 PM MDT | Flash Flood Warning | SLC | Iron | 2 hr |
| Jul 31, 2:00 AM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Jul 31, 3:43 AM MDT | Flash Flood Warning | SLC | Washington | 92 min |
| Jul 31, 4:39 AM MDT | Flash Flood Warning | SLC | Iron | 2 hr |
| Jul 31, 5:13 AM MDT | Flash Flood Warning | SLC | Washington | 77 min |
| Jul 31, 2:49 PM MDT | Flash Flood Warning | SLC | Carbon | 116 min |
| Jul 31, 4:19 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.